# SDR JJBA20230123017

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 43,333 hours, 28,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MOST CENTER AISLE CEILING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LIGHT BULB AT FWD MOST CEILING LINING EMERGENCY LIGHT. OPS CHECK SAT.
